# SDR CALA2025042104047

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 77,378 hours, 31,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534800432060100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAVE EXFOLIATION CORROSION AT FLOORBOARD FASTENER HOLE JUST FWD OF THE FR68.   ACCOMPLISHED AFT PASSENGER/CREW DOOR SILL BEAM REPAIR IAW A320 S RM 53-41-14-300-001 AT L2 DOOR.
